# SDR C1HA200292025

- Difficulty date: May 26, 2002
- Submitted: July 6, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 950B IS CORRODED ON FWD SIDE BETWEEN INTERCOSTAL AND STR 29 LT.
